# SDR AALA201707209036

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 8,506 hours, 3,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DURING CABIN CHECK FOUND R1 DOOR EXIT SIGN MISSING NEXT TO TRASH COMPARTMENT.  REMOVED & REPLACED EXIT SIGN ASSY AT R1 DOOR IAW 33-51-01 AMM. CKD OK.
